On a vector-valued integral in the "noncommutative" statistical decision theory
A. S. Holevo
Journal of Multivariate Analysis, 1975, vol. 5, issue 4, 462-465
Abstract:
A generalization of a vector-valued integral arising in the noncommutative (quantum) statistical decision theory is considered.
Keywords: positive; operator-valued; measure; von; Neumann; algebra; predual; of; a; von; Neumann; algebra (search for similar items in EconPapers)
Date: 1975
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(75)90029-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:5:y:1975:i:4:p:462-465
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().